American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346.
Abstract, references, and article information   
View Article: PDF

[3] Carlos M. Mora. Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups. Math. Comp. 73 (2004) 1393-1415. MR 2047093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arturo Kohatsu-Higa. Weak approximations. A Malliavin calculus approach. Math. Comp. 70 (2001) 135-172. MR 1680895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. M. Davie and J. G. Gaines. Convergence of numerical schemes for the solution of parabolic stochastic partial differential equations. Math. Comp. 70 (2001) 121-134. MR 1803132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1